# SDR CALA2021061100833

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: D5321005220000
- Condition: Corroded
- Location: Frm 35 S40l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMPT BILGE AREA FR35 STGR40L STRINGER END FITTING FND C ORROSION REF HAECO NON-ROUTINE NO.9439541,ORIGINATED BY EMP V906 550,SPEC NO.A3NB-53-3-6105. PERFORMED BY EMP V906550,FWD CGO COMPT BILGE AREA FR35 STR40L STRINGER END FITTING REPLACED AS PER SRM 51-42-11 REV135. RII BY TA327.
